# SDR USAA920081851

- Difficulty date: October 9, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Bs 208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10853029/005 LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM T-CAP AT BS208 LBL29 THRU RBL29.  REPAIRED FLOORBEAM T-CAP AT BS208 LBL29 THRU RBL29 REPAIR NR 53-10-05B.
